I am a 26 year old female who has been having chest pain accompanied by nausea and vomiting for 3 days now. The first day the chest pain started it was so bad I thought I was going to pass out. I recently had a baby 10 weeks ago and broke my neck 10 months ago. I feel dizzy and light headed at times. The chest pain and nausea/vomiting are intermittent. I had an EKG yesterday and it showed an accelerated AV conduction. The doctor told me "honestly I don't know what it is." He said it could be my gall bladder or thyroid. Any response would be greatly appreciated. Thank you
Hi, accelerated atrioventricular nodal conduction is reflected as a short PR interval on the ECG. PR interval represents the time that it takes for the electrical impulse generated in the sinus node to travel through the atria and across the AV node to the ventricles. The normal PR interval is 0.12 to 0.20 seconds or 120 to 200 milliseconds (ms). A short PR interval means that the conduction time from the atria to the ventricles is reduced. This can sometimes occur due to rhythm disorders like Wolff-Parkinson-White syndrome or Lown-Ganong-Levine syndrome. But according to studies done endocrine and autonomic nervous system factors play a role in the genesis of short P-R interval. If you are asymptomatic now and if there are no other abnormalities on the ECG then endocrine disorders, thyroid disorders and diabetes may need to be ruled out. Please discuss this with your doctor am sure he will provide further assistance. Regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.